# SDR FDEA201108263513

- Difficulty date: August 26, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 49,430 hours, 23,151 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT BETWEEN FRAME 53 AND FRAME 54 RT OTBD FLOOR PANEL FOUND DAMAGED.  FABRICATED FLOOR PANEL PER DWG SRZ 35-005 REV J AND INSTALLED AS PER AMM 53-10-25 REV 30.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
